Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sexual dysfunction and Paxil

Posted by Judy on October 27, 1999, at 19:15:19

In reply to sexual dysfunction and Paxil, posted by Toby on October 27, 1999, at 17:54:46

Toby -- Are you still taking Paxil? Loss of *drive* could be from the drug itself or a symptom of your depression that Paxil isn't correcting. Loss of *function* seems easier to diagnose -- if you stop the med and *it works*, you know the med was the cause. There's a thread above re: drugs that cause the least male sexual dysfunction.

Carol--Was the Gingko helpful for increased *drive* or *function*? Or both? I can function, but I seem to be in neutral drive-wise! Did Gingko cause any unwanted side effects?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:14031